Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 5678   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson–Delaunay Mosaics of Order K.” Discrete and Computational Geometry 62, no. 4 (2019): 865–878. https://doi.org/10.1007/s00454-018-0049-2.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, Arseniy, Alexey Balitskiy, and Mikhail Grigorev. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry 59, no. 4 (2018): 1001–9. https://doi.org/10.1007/s00454-017-9883-x.
View | Files available | DOI
 

Filters and Search Terms

eissn=14320444

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed